# SDR SWAA2021121752129

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 53,413 hours, 31,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD EMERGENCY FLASHLIGHT SHIELD BROKE ; / [01] INSTALLED SHIELD ON AFT INBD EMERGENCY FLASHLIGHT PER AMM 25-64-00
